# SDR 2006UALA02097

- Difficulty date: October 30, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 60,857 hours, 9,982 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N2598
- Condition: Leaking
- Location: Slide
- Component: Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKING BETWEEN SENSING TUBE AND BARREL.  SLIDE REPLACED.  RETURNED TO SERVICE AFTER VISIT.
